Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 76, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Oct 13, 2016, 3:28 PM CDT. It took effect at Oct 14, 2016, 2:00 PM CDT. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- Oct 13, 2016, 3:28 PM CDT (20:28 UTC)
- In effect from
- Oct 14, 2016, 2:00 PM CDT
- Expired
- Oct 16, 2016, 3:27 AM CDT
- In force
- 37 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
763 WHUS73 KMKX 132028 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 328 PM CDT THU OCT 13 2016 ...GUSTY SOUTH WINDS AND BUILDING WAVES FRIDAY AFTERNOON INTO SATURDAY NIGHT... .SOUTH WINDS WILL GRADUALLY INCREASE FRIDAY INTO SATURDAY...AHEAD OF AN APPROACHING COLD FRONT. FREQUENT GUSTS TO 25 KNOTS ARE EXPECTED NORTH OF PORT WASHINGTON FRIDAY AFTERNOON...LINGERING INTO SATURDAY NIGHT. THESE CONDITIONS WILL LINGER SOUTH OF THERE LATE FRIDAY EVENING INTO EARLY SATURDAY EVENING. WAVES WILL BUILD FRIDAY AFTERNOON INTO SATURDAY NIGHT...HIGHEST NORTH OF PORT WASHINGTON. LMZ643-140430- /O.NEW.KMKX.SC.Y.0076.161014T1900Z-161016T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- 328 PM CDT THU OCT 13 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM FRIDAY TO 1 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM FRIDAY TO 1 AM CDT SUNDAY. * WINDS: SOUTH INCREASING TO 15 TO 25 KNOTS FRIDAY AFTERNOON...LINGERING INTO SATURDAY EVENING. WINDS WILL WEAKEN BY EARLY SATURDAY EVENING. * WAVES: BUILDING TO 3 TO 4 FEET FRIDAY AFTERNOON...AND 4 TO 6 FEET FRIDAY NIGHT AND SATURDAY. WAVES WILL SUBSIDE BELOW 4 FEET BY LATE SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-140430- /O.NEW.KMKX.SC.Y.0076.161015T0300Z-161016T0000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 328 PM CDT THU OCT 13 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM FRIDAY TO 7 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM FRIDAY TO 7 PM CDT SATURDAY. * WINDS: SOUTH INCREASING TO 15 TO 20 KNOTS FRIDAY AFTERNOON...AND 15 TO 25 KNOTS FRIDAY NIGHT INTO SATURDAY. WINDS WILL WEAKEN BY LATE SATURDAY AFTERNOON. * WAVES: WAVES BUILDING TO 2 TO 4 FEET FRIDAY NIGHT...AND 3 TO 4 FEET SATURDAY. WAVES WILL SUBSIDE BELOW 4 FEET BY EARLY SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
10 follow-up statements
304 WHUS73 KMKX 140224 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 924 PM CDT THU OCT 13 2016 ...GUSTY SOUTH WINDS AND BUILDING WAVES FRIDAY AFTERNOON INTO SATURDAY NIGHT... .SOUTH WINDS WILL GRADUALLY INCREASE FRIDAY INTO SATURDAY...AHEAD OF AN APPROACHING COLD FRONT. FREQUENT GUSTS TO 25 KNOTS ARE EXPECTED NORTH OF PORT WASHINGTON FRIDAY AFTERNOON...LINGERING INTO SATURDAY NIGHT. THESE CONDITIONS WILL LINGER SOUTH OF THERE LATE FRIDAY EVENING INTO EARLY SATURDAY EVENING. WAVES WILL BUILD FRIDAY AFTERNOON INTO SATURDAY NIGHT...HIGHEST NORTH OF PORT WASHINGTON. LMZ643-141030- /O.CON.KMKX.SC.Y.0076.161014T1900Z-161016T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- 924 PM CDT THU OCT 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM FRIDAY TO 1 AM CDT SUNDAY... * WINDS: SOUTH INCREASING TO 15 TO 25 KNOTS FRIDAY AFTERNOON... LINGERING INTO SATURDAY EVENING. WINDS WILL WEAKEN BY EARLY SATURDAY EVENING. * WAVES: BUILDING TO 3 TO 4 FEET FRIDAY AFTERNOON...AND 4 TO 6 FEET FRIDAY NIGHT AND SATURDAY. WAVES WILL SUBSIDE BELOW 4 FEET BY LATE SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-141030- /O.CON.KMKX.SC.Y.0076.161015T0300Z-161016T0000Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 924 PM CDT THU OCT 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM FRIDAY TO 7 PM CDT SATURDAY... * WINDS: SOUTH INCREASING TO 15 TO 20 KNOTS FRIDAY AFTERNOON... AND 15 TO 25 KNOTS FRIDAY NIGHT INTO SATURDAY. WINDS WILL WEAKEN BY LATE SATURDAY AFTERNOON. * WAVES: WAVES BUILDING TO 2 TO 4 FEET FRIDAY NIGHT...AND 3 TO 4 FEET SATURDAY. WAVES WILL SUBSIDE BELOW 4 FEET BY EARLY SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
385 WHUS73 KMKX 140849 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 349 AM CDT FRI OCT 14 2016 ...INCREASING WINDS EXPECTED LATER TODAY AND TONIGHT... .A TIGHTENING PRESSURE GRADIENT BETWEEN DEPARTING HIGH PRESSURE TO THE EAST AND LOW PRESSURE IN SOUTHERN CANADA WILL RESULT IN STRENGHTENING SOUTH WINDS TODAY AND TONIGHT. GUSTS TO 25 KNOTS ARE EXPECTED TO DEVELOP THIS AFTERNOON NORTH OF PORT WASHINGTON...AND TONIGHT SOUTH OF PORT WASHINGTON. WAVE HEIGHTS WILL BUILD IN RESPONSE TO THE STRENGTHENING WINDS. LMZ643-141700- /O.EXT.KMKX.SC.Y.0076.161014T1900Z-161016T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- 349 AM CDT FRI OCT 14 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM CDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM CDT SUNDAY. * WINDS: SOUTH INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON... LINGERING INTO SATURDAY NIGHT. * WAVES: BUILDING TO 3 TO 5 FEET THIS AFTERNOON...AND 4 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-141700- /O.EXT.KMKX.SC.Y.0076.161015T0300Z-161016T0900Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 349 AM CDT FRI OCT 14 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 4 AM CDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 PM THIS EVENING TO 4 AM CDT SUNDAY. * WINDS: SOUTH INCREASING TO 10 TO 20 KNOTS THIS AFTERNOON...AND 15 TO 25 KNOTS TONIGHT INTO SATURDAY NIGHT. * WAVES: WAVES BUILDING TO 2 TO 4 FEET LATER TODAY...CONTINUING INTO SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX KAVINSKY
827 WHUS73 KMKX 141402 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 902 AM CDT FRI OCT 14 2016 ...INCREASING WINDS EXPECTED LATER TODAY AND TONIGHT... .A TIGHTENING PRESSURE GRADIENT BETWEEN DEPARTING HIGH PRESSURE TO THE EAST AND LOW PRESSURE IN SOUTHERN CANADA WILL RESULT IN STRENGTHENING SOUTH WINDS TODAY AND TONIGHT. GUSTS TO 25 KNOTS ARE EXPECTED TO DEVELOP THIS AFTERNOON NORTH OF PORT WASHINGTON...AND TONIGHT SOUTH OF PORT WASHINGTON. WAVE HEIGHTS WILL BUILD IN RESPONSE TO THE STRENGTHENING WINDS. LMZ643-142215- /O.CON.KMKX.SC.Y.0076.161014T1900Z-161016T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- 902 AM CDT FRI OCT 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM CDT SUNDAY... * WINDS: SOUTH INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON... LINGERING INTO SATURDAY NIGHT. * WAVES: BUILDING TO 3 TO 5 FEET THIS AFTERNOON...AND 4 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-142215- /O.CON.KMKX.SC.Y.0076.161015T0300Z-161016T0900Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 902 AM CDT FRI OCT 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM CDT SUNDAY... * WINDS: SOUTH INCREASING TO 10 TO 20 KNOTS THIS AFTERNOON...AND 15 TO 25 KNOTS TONIGHT INTO SATURDAY NIGHT. * WAVES: WAVES BUILDING TO 2 TO 4 FEET LATER TODAY...CONTINUING INTO SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
734 WHUS73 KMKX 142022 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 322 PM CDT FRI OCT 14 2016 ...INCREASING WINDS AND BUILDING WAVES TONIGHT... .A TIGHTENING PRESSURE GRADIENT BETWEEN DEPARTING HIGH PRESSURE TO THE EAST AND LOW PRESSURE IN SOUTHERN CANADA WILL RESULT IN STRENGTHENING SOUTH WINDS AND BUILDING WAVES TONIGHT. THESE CONDITIONS WILL PERSIST ON SATURDAY...WINDING DOWN DURING THE EVENING AND OVERNIGHT HOURS. LMZ643-150430- /O.CON.KMKX.SC.Y.0076.000000T0000Z-161016T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- 322 PM CDT FRI OCT 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... * WINDS: SOUTH AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 5 FEET BUILDING TO 4 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-150430- /O.CON.KMKX.SC.Y.0076.161015T0300Z-161016T0900Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 322 PM CDT FRI OCT 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM CDT SUNDAY... * WINDS: SOUTH INCREASING TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS BY LATER TONIGHT. * WAVES: WAVES 2 TO 4 FEET BUILDING TO 3 TO 5 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
589 WHUS73 KMKX 150206 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 906 PM CDT FRI OCT 14 2016 ...INCREASING WINDS AND BUILDING WAVES TONIGHT... .A TIGHTENING PRESSURE GRADIENT BETWEEN DEPARTING HIGH PRESSURE TO THE EAST AND LOW PRESSURE OVER THE NORTHERN ROCKIES WILL RESULT IN STRENGTHENING SOUTH WINDS AND BUILDING WAVES TONIGHT. THESE CONDITIONS WILL PERSIST ON SATURDAY...WINDING DOWN DURING THE EVENING AND OVERNIGHT HOURS. LMZ643-151015- /O.CON.KMKX.SC.Y.0076.000000T0000Z-161016T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- 906 PM CDT FRI OCT 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... * WINDS: SOUTH AT 15 TO 25 KNOTS. GUSTS TO 30 KNOTS. * WAVES: 3 TO 5 FEET BUILDING TO 4 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-151015- /O.CON.KMKX.SC.Y.0076.161015T0300Z-161016T0900Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 906 PM CDT FRI OCT 14 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... * WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: WAVES 2 TO 4 FEET BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
190 WHUS73 KMKX 150825 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 325 AM CDT SAT OCT 15 2016 ...BREEZY SOUTH WINDS AND HIGH WAVES TODAY INTO TONIGHT... .A TIGHTENING PRESSURE GRADIENT BETWEEN DEPARTING HIGH PRESSURE TO THE EAST AND AN APPROACHING COLD FRONT FROM THE WEST WILL RESULT IN BREEZY SOUTH WINDS TODAY. HIGH WAVES WILL BUILD ESPECIALLY NORTH OF PORT WASHINGTON. THE WINDS AND WAVES WILL GRADUALLY SUBSIDE THROUGH TONIGHT. LMZ643-151630- /O.CON.KMKX.SC.Y.0076.000000T0000Z-161016T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- 325 AM CDT SAT OCT 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... * WINDS: SOUTH AT 15 TO 25 KNOTS. GUSTS TO 30 KNOTS. * WAVES: 3 TO 4 FEET BUILDING TO 4 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-151630- /O.CON.KMKX.SC.Y.0076.000000T0000Z-161016T0900Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 325 AM CDT SAT OCT 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... * WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: WAVES 3 TO 4 FEET BUT HIGHER TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
073 WHUS73 KMKX 151403 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 903 AM CDT SAT OCT 15 2016 ...BREEZY SOUTH WINDS AND HIGH WAVES TODAY INTO TONIGHT... .A TIGHT PRESSURE GRADIENT BETWEEN DEPARTING HIGH PRESSURE TO THE EAST AND AN APPROACHING COLD FRONT FROM THE WEST WILL RESULT IN BREEZY SOUTH WINDS TODAY. HIGH WAVES WILL BUILD ESPECIALLY NORTH OF PORT WASHINGTON. THE WINDS AND WAVES WILL GRADUALLY SUBSIDE THROUGH TONIGHT. LMZ643-152215- /O.CON.KMKX.SC.Y.0076.000000T0000Z-161016T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- 903 AM CDT SAT OCT 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... * WINDS: SOUTH AT 15 TO 25 KNOTS. A FEW GUSTS TO 30 KNOTS. * WAVES: 4 TO 6 FEET...DIMINISHING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-152215- /O.CON.KMKX.SC.Y.0076.000000T0000Z-161016T0900Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 903 AM CDT SAT OCT 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... * WINDS: SOUTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: WAVES 3 TO 4 FEET BUT HIGHER TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
468 WHUS73 KMKX 152032 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 332 PM CDT SAT OCT 15 2016 ...BREEZY SOUTH WINDS AND HIGH WAVES TODAY INTO TONIGHT... .A TIGHT PRESSURE GRADIENT BETWEEN DEPARTING HIGH PRESSURE TO THE EAST AND AN APPROACHING COLD FRONT FROM THE WEST WILL RESULT IN BREEZY SOUTH WINDS TODAY. HIGH WAVES WILL BUILD ESPECIALLY NORTH OF PORT WASHINGTON. THE WINDS AND WAVES WILL GRADUALLY SUBSIDE THROUGH TONIGHT. LMZ643-160445- /O.CON.KMKX.SC.Y.0076.000000T0000Z-161016T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- 332 PM CDT SAT OCT 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... * WINDS: SOUTH TO SOUTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 4 TO 6 FEET...SUBSIDING TO 2 TO 3 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-160445- /O.CON.KMKX.SC.Y.0076.000000T0000Z-161016T0900Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 332 PM CDT SAT OCT 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... * WINDS: SOUTH TO SOUTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 4 FEET...SUBSIDING TO 2 TO 3 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
580 WHUS73 KMKX 160156 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 856 PM CDT SAT OCT 15 2016 ...BREEZY SOUTH TO SOUTHWEST WINDS AND HIGH WAVES TONIGHT... .A TIGHT PRESSURE GRADIENT AHEAD OF AN APPROACHING COLD FRONT FROM THE WEST WILL RESULT IN BREEZY SOUTH TO SOUTHWEST WINDS TONIGHT. HIGH WAVES ARE EXPECTED UNTIL WINDS BECOME MORE OFF SHORE. THE WINDS AND WAVES WILL GRADUALLY SUBSIDE THROUGH TONIGHT. LMZ643-160900- /O.CON.KMKX.SC.Y.0076.000000T0000Z-161016T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- 856 PM CDT SAT OCT 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... * WINDS: SOUTH TO SOUTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ644>646-160900- /O.CON.KMKX.SC.Y.0076.000000T0000Z-161016T0900Z/ PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 856 PM CDT SAT OCT 15 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY... * WINDS: SOUTH TO SOUTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 4 FEET...SUBSIDING TO 2 TO 3 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
630 WHUS73 KMKX 160827 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 327 AM CDT SUN OCT 16 2016 LMZ643>646-160930- /O.CAN.KMKX.SC.Y.0076.000000T0000Z-161016T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 327 AM CDT SUN OCT 16 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. MUCH LIGHTER AND VARIABLE WINDS AND LOWER WAVE HEIGHTS WILL PREVAIL TODAY. $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 13, 12:03 PM CDT, 3 hours 25 minutes earlier.
Area forecast discussion, Oct 13, 12:03 PM CDT, 3 hours 25 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
1203 PM CDT THU OCT 13 2016
.UPDATE...
Diurnal cumulus clouds have developed quickly this morning across
the area. Forecast soundings suggest that these should linger into
the afternoon, before dissipating by early this evening. Highs
should remain in the lower 50s in most areas, perhaps a bit higher
near the lake.
Issued a Frost Advisory for the entire forecast area for later
tonight into early Friday morning. Combination of light winds,
clearing skies and lows in the lower 30s away from Lake Michigan
should lead to areas of frost developing. Locations near the
lakeshore should remain a bit warmer, and may not see as much
frost. Should see enough in the western portions of the lakeshore
counties to include them in the advisory.
&&
.AVIATION/18Z TAFS/...
Diurnal cumulus that developed this morning should linger this
afternoon, before dissipating by early this evening. Ceilings
should be in the 3000 to 3500 foot range. Light west to southwest
winds are expected this afternoon.
Clear skies are expected tonight into Friday across the area, as
high pressure slides southeast of the region. Light to calm winds
are expected tonight, with increasing south winds on Friday. Winds
may back southeast at Milwaukee and Kenosha Friday afternoon. Some
gusts in the 15 to 20 knot range are possible Friday afternoon.
&&
.MARINE...
Increasing south winds Friday afternoon will gust to near 22 knots
north of Port Washington, and build waves to 3 to 4 feet. A Small
Craft Advisory may be needed in this area Friday afternoon.
A better shot at Small Craft Advisory conditions will be Friday
night into Saturday across the entire nearshore waters of Lake
Michigan. A tight pressure gradient should allow for frequent
south gusts of 25 to 30 knots. A few gale force gusts are possible
during this period. Waves should build to 3 to 5 feet north of
Port Washington, and 2 to 4 feet elsewhere.
&&
.PREV DISCUSSION... /Issued 342 AM CDT THU OCT 13 2016/
SHORT TERM...
TODAY AND TONIGHT...Forecast Confidence - Medium.
Stratus field over southern WI continued to erode overnight across
southern WI, however upstream stratus over western WI and MN
continues to carry southeast, caught in low level wind flow. This
stratus field also showing areas of erosion and shrinkage, however
fragments of this area already have carried into western CWA last
several hours. Expecting the erosion to continue through the early
morning. Where clouds have cleared, temperatures have fallen into
the mid to upper 30s. With further erosion, temperatures should
continue to fall through the 30s early this morning. Hence wl
continue Frost Advisory through 14z. Increasing subsidence
associated with building high pressure ridge and right entrance
region of upper jet helping to erode the cloud field. Lingering
thermal trof over the area may allow some clouds to redevelop later
this morning but should remain mostly clear this aftn. Cool 925H
temperatures and light sfc winds will only allow temperatures to
rise into the low to mid 50s, ending the record streak of high
temperatures of at least 60 degrees in Milwaukee.
High pressure ridge slowly moves off to the east tonight. Light
winds and mostly clear skies will allow temperatures to fall rapidly
during the evening. 925H temperatures remain around 3-4C overnight
with a moderate to strong low level inversion setting up. Hence
expect temperatures to tumble into the 30 to 35 degree range
overnight, with a better chance for a more prolonged period of frost
vs this morning. Frost headline (and possible Freeze) likely to be
issued later today.
LONG TERM...
FRIDAY... Forecast confidence is high.
Friday will shape up to be a nice day as high pressure begins to
shift east and southerly flow draws milder temperatures into
southern Wisconsin. South winds will become quite gusty in the
afternoon due to the increasing pressure gradient. Highs will make
it up to around 60 with plenty of sunshine.
Clouds will begin spreading in Fri night. It will remain fairly
breezy overnight. Lows will be around 50 Fri night.
SATURDAY... Forecast confidence is medium.
Approaching low pressure will bring a round of showers and
thunderstorms to southern WI Sat afternoon and night. The GFS
continues to show a more amplified upper trough than the ECMWF. The
Canadian models is showing a little stronger shortwave.
A mid level shortwave and the right entrance region of an upper jet
will align over WI Sat afternoon, along with a strong low level jet
and precipitable water values of around 1.5 inches (high for this
time of year). Strong shear and fairly weak instability (tall,
skinny cape) should allow for a decent chance of thunderstorms ahead
of the cold front. A few storms could become strong and produce hail
and damaging winds. SPC included a large part of Iowa and Wisconsin
in a Marginal risk for severe storms.
The strong pressure gradient between high pressure over the
Northeast and approaching low pressure from the northern Plains will
cause gusty south winds across southern WI on Saturday. A few gusts
over 30 mph are possible.
SUNDAY THROUGH MONDAY... Forecast confidence is medium.
Broad troughing over the western half of U.S. will keep an active
weather pattern over the Upper Midwest through next week.
Temperatures will be very mild, with highs in the lower 70s.
Warm advection ahead of the next shortwave trough could move into
southern WI as early as Sun morning so there may not be a break in
clouds or even precip chances. The ECMWF is quickest with this
feature. Instability will be quite weak, so kept mention of thunder
out of fcst for now. The shortwave should arrive by Sun night, so
the better dynamics support a thunder chance.
Monday should be dry, but the 00z GFS came in with a slower moving
warm front that would affect southern WI as late as Monday morning.
TUESDAY THROUGH WEDNESDAY... Forecast confidence is low.
Timing and location differences lead to quite a bit of uncertainty
about rain and thunderstorm chances for southern WI on Tuesday and
Wednesday. The ECMWF suggests a track much farther north than the
GFS and therefore keeps us dry. Temperatures look mild on Tuesday
and around average on Wednesday.
AVIATION/12Z TAFS/...
Stratus field over southern WI has continued to erode overnight over
southern WI. Upstream stratus over western WI and MN continues to
carry southeast, caught in low level wind flow. This field also
showing areas of erosion and shrinkage, however pieces of this area
already have pushed into western CWA last several hours. Expecting
the erosion to continue through the early morning, but TAF sites may
experience a period of sct-bkn clouds this morning. Expect CIGS to
remain low VFR. Otherwise, VFR conditions expected later today into
Friday. Lingering thermal trof over the area may allow some few-sct
cu to redevelop later this morning.
MARINE...
Will let Small Craft Advisory expire at 4 am CDT across northern
marine zones but extend southern zones for a few more hours, until 7
am CDT. Observation platform on Racine Reef still recording gusts of
20 to 25 knots while wind gusts have subsided farther north due to
weakening pressure gradient and easing push of cold air. Otherwise,
expect offshore flow to continue to diminish today with light winds
tonight turning more southerly. Expect south winds to likely reach
Small Craft Advisory levels Friday night and Saturday as low
pressure moves across the northern Plains.
&&
.MKX Watches/Warnings/Advisories...
WI...FROST ADVISORY from 2 AM to 9 AM CDT Friday for WIZ046-047-051-
052-056>060-062>072.
LM...None.
&&
UPDATE...Wood
TODAY/TONIGHT AND AVIATION/MARINE...MBK
Friday THROUGH Wednesday...MRCHazardous weather outlook, Oct 13, 3:26 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 326 PM CDT THU OCT 13 2016 WIZ046-047-051-052-056>060-062>072-142030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 326 PM CDT THU OCT 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A FROST ADVISORY IS IN EFFECT FROM 2 AM TO 9 AM FRIDAY MORNING. AREAS OF FROST ARE EXPECTED DURING THIS TIME ACROSS THE AREA...EXCEPT CLOSE TO THE LAKE MICHIGAN SHORE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY AFTERNOON. THUNDERSTORMS ARE LIKELY SATURDAY NIGHT...AS A COLD FRONT MOVES ACROSS THE WESTERN GREAT LAKES. THERE IS A MARGINAL RISK FOR A SEVERE THUNDERSTORM OVER SOUTH CENTRAL WISCONSIN SATURDAY AFTERNOON AND EVENING. THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY INTO SUNDAY NIGHT...AS ANOTHER LOW PRESSURE SYSTEM MOVES ACROSS THE UPPER MIDWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON SATURDAY. LMZ643>646-142030- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 326 PM CDT THU OCT 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY SOUTHERLY WINDS AND BUILDING WAVES AHEAD OF AN APPROACHING COLD FRONT WILL BRING SMALL CRAFT ADVISORY CONDITIONS BEGINNING FRIDAY AFTERNOON NORTH OF PORT WASHINGTON, THEN OVER THE REMAINDER OF THE AREA FRIDAY NIGHT. THOSE CONDITIONS WILL CONTINUE INTO SATURDAY EVENING. THUNDERSTORMS ARE LIKELY SATURDAY NIGHT. THERE IS A CHANCE FOR MORE THUNDERSTORMS SUNDAY INTO SUNDAY NIGHT...AS ANOTHER LOW PRESSURE SYSTEM MOVES ACROSS THE UPPER MIDWEST. DAVIS WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 11:27 AM CDT | Frost Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 22 hr |
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.